# SDR 2005UALA01482

- Difficulty date: December 16, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: 41UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 37,285 hours, 23,371 cycles
- Engine: Cfmint CFM563C
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58781
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING EMERGENCY FROM ROW 16 TO AFT GALLEY INOP.  REPLACED AFT POWER FEED.
